Alert archive / New Mexico / High Wind Warnings in 2010
High Wind Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at May 6, 2010, 4:09 AM MDT. It took effect at May 6, 2010, 10:41 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2010, 4:09 AM MDT (10:09 UTC)
- In effect from
- May 6, 2010, 10:41 AM MDT
- Expired
- May 6, 2010, 9:04 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
706 WWUS75 KABQ 061009 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 409 AM MDT THU MAY 6 2010 ...STRONG WINDS POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EVENING... .DEEPENING SURFACE LOW PRESSURE ACROSS NORTHEAST NEW MEXICO COMBINED WITH INCREASING WINDS AT MOUNTAIN TOP LEVELS WILL RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS THIS AFTERNOON AND EVENING. THE STRONGEST WINDS ARE EXPECTED ACROSS THE SANGRE DE CRISTO MOUNTAINS DURING THE MID AFTERNOON TO EARLY EVENING HOURS. AREAS OF BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES AT THE LOWER ELEVATIONS AND ACROSS THE EASTERN PLAINS. NMZ513>515-061800- /O.UPG.KABQ.HW.A.0008.100506T1700Z-100507T0300Z/ /O.NEW.KABQ.HW.W.0007.100506T1900Z-100507T0300Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 409 AM MDT THU MAY 6 2010 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THIS INCLUDES THE PEAKS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. * WINDS...SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH. * TIMING...WIND SPEEDS WILL INCREASE THROUGH MIDDAY...WITH WINDS PEAKING DURING THE MID AFTERNOON TO EARLY EVENING HOURS. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...NO WIDESPREAD RESTRICTIONS TO VISIBILITIES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT TRAVEL ON AREA HIGHWAYS...INCLUDING STATE ROAD 38 FROM RED RIVER TO EAGLE NEST AND STATE ROAD 434 FROM ANGEL FIRE TO MORA. LOOSE OBJECTS MAY BECOME AIRBORNE. TREE LIMBS...LARGE SIGNS AND POWER LINES MAY BE DAMAGED BY STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ512-523-526-529-061800- /O.UPG.KABQ.HW.A.0008.100506T1700Z-100507T0300Z/ /O.NEW.KABQ.WI.Y.0023.100506T1900Z-100507T0300Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- 409 AM MDT THU MAY 6 2010 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THIS INCLUDES THE WEST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...NORTHEAST AND CENTRAL HIGHLANDS AS WELL AS THE SACRAMENTO MOUNTAINS. * WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...WIND SPEEDS WILL INCREASE THROUGH MIDDAY...WITH WINDS PEAKING DURING THE MID AFTERNOON TO EARLY EVENING HOURS. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST IN THE NORTHEAST AND CENTRAL HIGHLANDS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT TRAVEL ON NORTH TO SOUTH ORIENTED HIGHWAYS INCLUDING INTERSTATE 25 FROM THE LAS VEGAS AREA TO RATON. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ510-511-516>518-521-522-524-525-527-528-531>540-061800- /O.NEW.KABQ.WI.Y.0023.100506T1900Z-100507T0300Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS- UPPER TULAROSA VALLEY-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 409 AM MDT THU MAY 6 2010 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES MOST OF THE EASTERN PLAINS...CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS...AS WELL AS THE SAN JUAN AND JEMEZ MOUNTAINS AND UPPER RIO GRANDE VALLEY...INCLUDING THE SANTA FE METRO AREA. * WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WIND SPEEDS WILL INCREASE THROUGH MIDDAY...WITH WINDS PEAKING DURING THE MID AFTERNOON TO EARLY EVENING HOURS. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST ACROSS THE EASTERN PLAINS AND AT THE LOWER ELEVATIONS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT TRAVEL ON NORTH TO SOUTH ORIENTED HIGHWAYS INCLUDING HIGHWAY 285 FROM ROSWELL TO THE SANTA FE METRO AREA NORTHWARD TO THE COLORADO BORDER...AND INTERSTATE 25 FROM THE SANTA FE METRO AREA TO THE COLORADO BORDER. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
3 follow-up statements
314 WWUS75 KABQ 061641 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1041 AM MDT THU MAY 6 2010 ...STRONG WINDS ACROSS NEW MEXICO TODAY... .RAPIDLY DEEPENING SURFACE LOW PRESSURE OVER NORTHEAST NEW MEXICO COMBINED WITH STRONG UPPER ATMOSPHERE WESTERLY WINDS WILL PRODUCE WINDY CONDITIONS ACROSS SUMMITS...SLOPES...AND ADJACENT PLAINS THROUGH THIS EVENING. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. NMZ510-512-523-524-526-527-529-532>534-062200- /O.UPG.KABQ.WI.Y.0023.100506T1900Z-100507T0300Z/ /O.EXB.KABQ.HW.W.0007.100506T1641Z-100507T0300Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 1041 AM MDT THU MAY 6 2010 ...WIND ADVISORY REPLACED BY HIGH WIND WARNING...IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * LOCATION...EXPECT STRONG WINDS ACROSS INTERSTATE 25 FROM GLORIETA PASS TO WATROUS...OR FROM MILE POST 300 TO MILE POST 365...AND NEAR RATON PASS AT THE COLORADO LINE. ALSO...EXPECT STRONG WINDS ACROSS INTERSTATE 40 FROM MORIARTY TO THE TEXAS LINE OR FROM MILE POST 210 TO MILE POST 370. * WINDS...SOUTHWEST TO 45 MPH WITH GUSTS TO 65 MPH POSSIBLE. * TIMING...INCREASING WIND SPEEDS WILL PEAK THROUGH THE AFTERNOON AND EARLY EVENING. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST ACROSS THE EASTERN PLAINS AND AT THE LOWER ELEVATIONS. * LOCAL IMPACTS...CROSS WINDS WILL CAUSE BRIEF LOSS OF CONTROL OF LARGE OR TALL VEHICLES. LOOSE OBJECTS WILL BECOME AIRBORNE. PREPARE FOR DAMAGE TO TREE LIMBS...LARGE SIGNS...AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ513>515-062200- /O.EXT.KABQ.HW.W.0007.100506T1641Z-100507T0300Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 1041 AM MDT THU MAY 6 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE PEAKS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. * WINDS...SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH. * TIMING...WIND SPEEDS PEAKING FROM MID AFTERNOON THROUGH EARLY EVENING WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...NO WIDESPREAD RESTRICTIONS TO VISIBILITIES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT TRAVEL ON AREA HIGHWAYS...INCLUDING STATE ROAD 38 FROM RED RIVER TO EAGLE NEST AND STATE ROAD 434 FROM ANGEL FIRE TO MORA. LOOSE OBJECTS MAY BECOME AIRBORNE. TREE LIMBS...LARGE SIGNS AND POWER LINES MAY BE DAMAGED BY STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ530-062200- /O.EXB.KABQ.WI.Y.0023.100506T1641Z-100507T0300Z/ UNION COUNTY- 1041 AM MDT THU MAY 6 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * LOCATION...EXPECT GUSTY WINDS ACROSS HIGHWAYS 64 AND 87...AND HIGHWAYS 56 AND 412. * WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WIND SPEEDS PEAKING FROM MID AFTERNOON THROUGH EARLY EVENING WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST ACROSS THE EASTERN PLAINS AND AT THE LOWER ELEVATIONS. * LOCAL IMPACTS...CROSS WINDS WILL IMPACT LARGE OR TALL VEHICLES. SMALL LIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ502-505-506-508-062200- /O.EXB.KABQ.WI.Y.0023.100506T1641Z-100507T0300Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 1041 AM MDT THU MAY 6 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * LOCATION...EXPECT GUSTY WINDS ACROSS INTERSTATE 40 FROM THE ARIZONA LINE TO BLUEWATER...OR FROM MILE POST ZERO TO MILE POST 70...AND ACROSS HIGHWAY 60...STATE ROAD 12...STATE ROAD 53...AND STATE ROAD 117. * WINDS...WEST TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WIND SPEEDS PEAKING FROM MID AFTERNOON THROUGH EARLY EVENING WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST. * LOCAL IMPACTS...GUSTY WINDS WILL IMPACT LARGE OR TALL VEHICLES. SMALL LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ511-516>518-521-522-525-528-531-535>540-062200- /O.EXT.KABQ.WI.Y.0023.100506T1641Z-100507T0300Z/ JEMEZ MOUNTAINS-UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- UPPER TULAROSA VALLEY-FAR NORTHEAST HIGHLANDS-HARDING COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1041 AM MDT THU MAY 6 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES MOST OF THE EASTERN PLAINS...CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS...AS WELL AS THE SAN JUAN AND JEMEZ MOUNTAINS AND UPPER RIO GRANDE VALLEY... INCLUDING THE SANTA FE METRO AREA. * WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WIND SPEEDS PEAKING FROM MID AFTERNOON THROUGH EARLY EVENING WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST. * LOCAL IMPACTS...CROSS WINDS WILL IMPACT LARGE OR TALL VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
251 WWUS75 KABQ 062130 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 PM MDT THU MAY 6 2010 ...STRONG WINDS ACROSS NEW MEXICO TODAY... .RAPIDLY DEEPENING SURFACE LOW PRESSURE OVER NORTHEAST NEW MEXICO COMBINED WITH STRONG UPPER ATMOSPHERE WESTERLY WINDS WILL PRODUCE WINDY CONDITIONS ACROSS SUMMITS...SLOPES...AND ADJACENT PLAINS THROUGH THIS EVENING. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. NMZ510-512>515-523-524-526-527-529-532>534-070300- /O.CON.KABQ.HW.W.0007.000000T0000Z-100507T0300Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 330 PM MDT THU MAY 6 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * LOCATION...EXPECT STRONG WINDS ACROSS INTERSTATE 25 FROM GLORIETA PASS TO WATROUS...OR FROM MILE POST 300 TO MILE POST 365...AND NEAR RATON PASS AT THE COLORADO LINE. ALSO...EXPECT STRONG WINDS ACROSS INTERSTATE 40 FROM MORIARTY TO THE TEXAS LINE OR FROM MILE POST 210 TO MILE POST 370. * WINDS...SOUTHWEST TO 45 MPH WITH GUSTS TO 65 MPH POSSIBLE. * TIMING...WIND SPEEDS WILL PEAK THROUGH THE EARLY EVENING. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST ACROSS THE EASTERN PLAINS AND AT THE LOWER ELEVATIONS. * LOCAL IMPACTS...CROSS WINDS WILL CAUSE BRIEF LOSS OF CONTROL OF LARGE OR TALL VEHICLES. LOOSE OBJECTS WILL BECOME AIRBORNE. PREPARE FOR DAMAGE TO TREE LIMBS...LARGE SIGNS...AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ511-516>518-521-522-525-528-530-531-535>540-070300- /O.CON.KABQ.WI.Y.0023.000000T0000Z-100507T0300Z/ JEMEZ MOUNTAINS-UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- UPPER TULAROSA VALLEY-FAR NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 330 PM MDT THU MAY 6 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES MOST OF THE EASTERN PLAINS...CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS...AS WELL AS THE SAN JUAN AND JEMEZ MOUNTAINS AND UPPER RIO GRANDE VALLEY... INCLUDING THE SANTA FE METRO AREA. * WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WIND SPEEDS PEAKING THROUGH EARLY EVENING WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST. * LOCAL IMPACTS...CROSS WINDS WILL IMPACT LARGE OR TALL VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ502-505-506-508-070300- /O.CON.KABQ.WI.Y.0023.000000T0000Z-100507T0300Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 330 PM MDT THU MAY 6 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * LOCATION...EXPECT GUSTY WINDS ACROSS INTERSTATE 40 FROM THE ARIZONA LINE TO BLUEWATER...OR FROM MILE POST ZERO TO MILE POST 70...AND ACROSS HIGHWAY 60...STATE ROAD 12...STATE ROAD 53...AND STATE ROAD 117. * WINDS...WEST TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WIND SPEEDS PEAKING THROUGH EARLY EVENING WILL DECREASE GRADUALLY AFTER SUNSET. * VISIBILITY...VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST. * LOCAL IMPACTS...GUSTY WINDS WILL IMPACT LARGE OR TALL VEHICLES. SMALL LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
327 WWUS75 KABQ 070304 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 904 PM MDT THU MAY 6 2010 ...STRONG WINDS TO GRADUALLY DIMINISH THROUGH LATE EVENING... .WIND SPEEDS WILL CONTINUE TO WEAKEN THROUGH LATE THIS EVENING. HOWEVER...WINDS ALOFT REMAIN STRONG AND BREEZY TO WINDY CONDITIONS WILL PERSIST ACROSS THE HIGH TERRAIN AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THROUGH LATE TONIGHT. NMZ510-512>515-523-524-526-527-529-532>534-070415- /O.CAN.KABQ.HW.W.0007.000000T0000Z-100507T0300Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 904 PM MDT THU MAY 6 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED. HOWEVER...WEST WINDS WILL CONTINUE TO BLOW ACROSS THE HIGH TERRAIN AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH UNTIL LATE TONIGHT. $$ NMZ502-505-506-508-511-516>518-521-522-525-528-530-531-535>540- 070415- /O.CAN.KABQ.WI.Y.0023.000000T0000Z-100507T0300Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS-JEMEZ MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-UPPER TULAROSA VALLEY- FAR NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-CURRY COUNTY- ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 904 PM MDT THU MAY 6 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED. HOWEVER...BREEZY CONDITIONS WILL PERSIST THROUGH LATE TONIGHT. $$ 44
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at May 6, 3:00 AM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 6, 3:00 AM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT THU MAY 6 2010 .DISCUSSION...POTENTIAL FOR HIGH WIND APPEARS LIMITED TODAY TO PORTIONS OF THE NORTHERN MOUNTAINS WHERE DEEPER MIXING AND THE H7 TO H5 WINDS ARE FORECAST TO BE STRONGEST. THAT SAID...THERE ARE SOME MODEL DIFFERENCES...NAMELY THE RUC WHICH AT 18Z PAINTS SOME OF THE STRONGER H7 WINDS OVER MOST OF THE CENTRAL MOUNTAIN CHAIN AND A PORTION OF THE WEST CENTRAL MOUNTAINS. HAVE DECIDED TO CONVERT HIGH WIND WATCH TO WARNING FOR THE PEAKS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...WHERE KAXX HAS BEST SHOT AT CLOCKING SOME HIGH WIND CRITERIA GUSTS. OTHERWISE...WILL HOIST A WIND ADVISORY FOR MUCH OF THE REMAINDER OF THE FORECAST AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WILL LEAVE OUT THE FAR NORTHEAST PLAINS WHERE CENTER OF SURFACE LOW IS FORECAST TO BE LOCATED LATER TODAY. AT THIS TIME...THE WEST FOR THE MOST PART DOESN/T LOOK AS IF STRONGER WINDS WILL BE WIDESPREAD ENOUGH FOR WIND ADVISORIES...BUT DEPENDING ON 12Z DATA...DAY SHIFT MAY NEED TO MONITOR. SURFACE FRONT TO IMPACT REGION TONIGHT...AND WITH EASTERLY LOW LEVEL GRADIENT SHARPENING FRIDAY AND FRIDAY EVENING...AN EAST WIND INTO THE RIO GRANDE VALLEY IS LOOKING MORE LIKELY. BOTH MAV/MET GUIDANCE FORECAST A 20-25 KT EAST WIND AT KABQ FRIDAY NIGHT...AND A DECENT SOUTHEAST WIND AT KSAF AND KSKX AS WELL...LEADING TO AT LEAST SLIGHT COOLING ON SATURDAY IN THE VALLEY AND ADDITIONAL COOLING IN THE EASTERN PLAINS. CONSEQUENTLY...MADE SOME ADJUSTMENTS TO TEMPERATURES FOR THIS TIME FRAME. AS LOW LEVEL WINDS BECOME SOUTH/SOUTHEAST IN THE PLAINS SATURDAY/SATURDAY NIGHT...LOW LEVEL MOISTURE INCREASES ALONG THE TEXAS BORDER. GFS MODEL FORECAST APPEARS TOO STABLE FOR ANY CONVECTIVE ACTIVITY SATURDAY BUT SUNDAY LOOKS MORE FAVORABLE FOR ISOLATED CONVECTION. EXISTING WX/POP GRIDS ALREADY HAVE THIS COVERED. MAXIMUM TEMPERATURES RECOVER AREAWIDE SUNDAY...AND SOME AFTERNOON BREEZES ARE POSSIBLE. MONDAY LOOKING COOLER NORTHWEST WITH THE SLIGHT CHANCE FOR SHOWERS...REMAINDER OF THE REGION DRY AND SLIGHTLY COOLER. BIGGER STORY MONDAY WILL BE POTENTIAL FOR STRONG WINDS. MIDWEEK OUTLOOK STILL UNSETTLED. && .AVIATION...MAIN AVIATION WX CONCERN NEXT 24 HOURS WILL BE STRONG SFC WINDS THAT WILL DEVELOP BY AROUND 18Z CONTINUING THROUGH 02Z BEFORE GRADUALLY DIMINISHING LATE IN FCST PERIOD. SUSTAINED W-SW WINDS OF 25-40 KTS EXPECTED ACROSS THE HIGHER TERRAIN AS WELL AS AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN...WITH GENERALLY 20-30 KTS FOR KSAF-KABQ CORRIDOR AS WELL AS KFMN AND KGUP. STRONGEST WINDS OVER THE SANGRE DE CRISTO MOUNTAINS AND EAST SLOPES WHERE GUSTS OF 55 TO 60 KTS POSSIBLE. MEANWHILE...BETWEEN 14Z-18Z...LLWS LIKELY ESPECIALLY KGUP...KABQ AND KSAF BEFORE MIXING COMMENCES. ASIDE FROM WINDS...VFR CONDITIONS TO CONTINUE THROUGH AT LEAST 12Z FRI WITH MID/HIGH CLOUDINESS SC/SE AREAS OF NM. KJ NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. .FIRE WEATHER...SPRINGTIME WIND PATTERN INTENSIFIES TODAY. CRITICAL FIRE WEATHER CONDITIONS BELOW SIGNIFICANT SNOW PACK EXPECTED TO BE FAR MORE WIDESPREAD THAN OBSERVED ON WEDNESDAY. FAST WESTERLY FLOW JUST ABOVE MOUNTAIN TOP LEVEL COUPLED WITH A DEEPENING AREA OF LOW PRESSURE OVER SOUTHEAST COLORADO AND THE NEIGHBORING PANHANDLE REGION WILL RESULT IN THE WINDY TO VERY WINDY CONDITIONS AREAWIDE. THE STRONG AND GUSTY WINDS COMBINED WITH VERY LOW HUMIDITIES WILL RESULT IN RED FLAG CONDITIONS AREAWIDE BELOW SIGNIFICANT SNOW PACK. STRONGEST WINDS THIS AFTERNOON AND EARLY EVENING WILL BE FOUND ACROSS THE WESTERN AND NORTHERN MOUNTAINS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EXTENDING SOUTHWARD ALONG THE REMAINDER OF THE CENTRAL MOUNTAIN CHAIN. HUMIDITIES BY MID TO LATE AFTERNOON WILL BOTTOM OUT AT OR BELOW 10 PERCENT...AND LESS THAN 5 PERCENT ACROSS PARTS OF THE EASTERN PLAINS AND LOWER RIO GRANDE VALLEY. THE WINDS WILL GRADUALLY DIMINISH DURING THE EVENING. THE ONE EXCEPTION WILL BE ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS WHERE A BACKDOOR COLD FRONT WILL PRESS SOUTHWARD USHERING IN MUCH COOLER TEMPERATURES AND HIGHER HUMIDITIES EARLY TONIGHT. THIS COOLER AND SOMEWHAT MORE HUMID AIR MASS WILL OVER SPREAD THE EASTERN PLAINS FRIDAY AND EVENTUALLY BACK UP TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BY DAYBREAK SATURDAY. GUSTY CANYON WINDS WILL DEVELOP ALONG THE RIO GRANDE VALLEY AS EARLY AS FRIDAY EVENING. HIGHS FRIDAY WILL GENERALLY BE 15 TO 20 DEGREES COOLER AS COMPARED TO TODAY...WITH ONLY SLIGHT COOLING ALONG THE CENTRAL VALLEYS. A BIG IMPROVEMENT IN RH EXPECTED FOR CENTRAL AND EASTERN AREAS FRIDAY INTO FRIDAY NIGHT...WITH FAIR TO POOR RH RECOVERY ACROSS THE WEST ESPECIALLY ALONG AND WEST OF THE CONTINENTAL DIVIDE. ALTHOUGH WINDS WILL BE FAR LESS SIGNIFICANT ON FRIDAY...BREEZY CONDITIONS WILL BE COMMON ACROSS WESTERN AREAS. NO MAJOR FIRE WEATHER CONCERNS OVER THE WEEKEND...ALTHOUGH WE ARE MONITORING POTENTIAL FOR LOCALIZED RED FLAG CONDITIONS ACROSS PARTS OF EAST CENTRAL AND NORTHEAST NEW MEXICO SUNDAY AFTERNOON AS DRIER SOUTHWEST WINDS RETURN. ADDITIONALLY...ISOLATED DRYLINE THUNDERSTORMS WILL BE POSSIBLE NEAR THE TEXAS BORDER SUNDAY AFTERNOON OR EVENING. A MORE CRITICAL FIRE WEATHER PATTERN LOOKS TO DEVELOP BY MONDAY...AND THE EARLY WEEK EVENT COULD BE SIGNIFICANT WITH A CHANCE TOWARD WETTER AND COOLER WEATHER BY THE MIDDLE TO LATTER PART OF NEXT WEEK. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 79 36 72 40 / 5 0 0 0 DULCE........................... 72 26 65 31 / 5 5 5 0 CUBA............................ 74 28 67 33 / 5 0 0 0 GALLUP.......................... 76 32 72 34 / 0 0 0 0 EL MORRO........................ 73 31 70 32 / 0 0 0 0 GRANTS.......................... 78 34 75 36 / 0 0 0 0 QUEMADO......................... 75 32 73 34 / 0 0 0 0 GLENWOOD........................ 86 40 83 41 / 0 0 0 0 CHAMA........................... 65 24 61 28 / 5 5 5 0 LOS ALAMOS...................... 74 33 69 40 / 0 0 0 5 PECOS........................... 75 34 68 39 / 0 0 0 5 CERRO/QUESTA.................... 69 29 63 31 / 5 5 5 5 RED RIVER....................... 59 24 57 26 / 5 5 5 5 ANGEL FIRE...................... 63 29 60 27 / 0 5 10 5 TAOS............................ 74 28 65 33 / 5 0 0 5 ESPANOLA........................ 80 36 75 40 / 0 0 0 5 SANTA FE........................ 76 37 71 39 / 0 0 0 5 SANTA FE AIRPORT................ 80 40 74 41 / 0 0 0 5 ALBUQUERQUE FOOTHILLS........... 80 46 74 47 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 84 50 77 50 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 85 44 78 47 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 85 44 78 46 / 0 0 0 0 LOS LUNAS....................... 86 46 80 46 / 0 0 0 0 RIO RANCHO...................... 84 45 79 45 / 0 0 0 0 SOCORRO......................... 89 46 85 49 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 73 40 70 40 / 0 0 0 0 MORIARTY/ESTANCIA............... 77 40 74 41 / 0 0 0 5 CLINES CORNERS.................. 77 40 69 38 / 0 0 0 5 GRAN QUIVIRA.................... 81 45 77 44 / 0 0 0 5 CARRIZOZO....................... 85 48 80 47 / 0 0 0 5 RUIDOSO......................... 79 42 72 42 / 0 0 0 5 CAPULIN......................... 77 31 61 30 / 0 5 10 5 RATON........................... 81 34 65 34 / 0 5 10 5 LAS VEGAS....................... 77 37 65 35 / 0 0 0 5 CLAYTON......................... 84 37 62 33 / 0 5 5 5 ROY............................. 82 37 63 34 / 0 5 5 5 CONCHAS......................... 87 40 69 38 / 0 5 5 5 SANTA ROSA...................... 88 42 70 40 / 0 0 0 5 TUCUMCARI....................... 90 45 70 41 / 0 5 5 5 CLOVIS.......................... 89 43 70 41 / 0 5 5 5 PORTALES........................ 91 45 71 42 / 0 5 5 5 FORT SUMNER..................... 93 48 75 45 / 0 5 5 5 ROSWELL......................... 97 53 81 48 / 0 5 5 5 PICACHO......................... 86 47 77 44 / 0 0 0 5 ELK............................. 81 44 76 42 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ510>512-516>518-521>529-531>540. HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ513>515. &&
Hazardous weather outlook, May 5, 6:00 AM MDT, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED MAY 5 2010 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON THROUGH EARLY THIS EVENING FOR PORTIONS OF THE WESTERN MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A RED FLAG WARNING HAS BEEN ISSUED FOR NORTHERN AND CENTRAL NEW MEXICO FOR THURSDAY AFTERNOON AND EVENING. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. STRONG AND GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED THURSDAY AREAWIDE. SUSTAINED SPEEDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE. THE STRONGEST GUSTS ARE MOST LIKELY OVER CENTRAL NEW MEXICO. THEREAFTER...STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS MAY REDEVELOP NEXT MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 4:09 AM MDT | Wind Advisory | ABQ | 17 hr |
Nearby
High Wind Warnings in New Mexico, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.